# SDR ASAA2013013193800

- Difficulty date: January 31, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 15,322 hours, 4,644 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE RT SIDE WINDOW HEAT OVERHEAT LIGHT LIGHT ILLUMINATED, PERFORMED QHR AND TURNED SWITCH OFF FOR 4 MINUTES. TURNED SWITCH ON , OVERHEAT LIGHT ILLUMINATED, TURNED SWITCH OFF.  RESET C/B C 393 WINDOW HEAT POWER RT SIDE IAW MM 20-60-01, RT FLT DECK SLIDING WINDOW HEAT GROUND VERIFICATION TEST.  OPS CKS NORMAL IAW 30-41-00-710-801.
